MAUDE Adverse Event Report: TANDEM DIABETES CARE T:CONNECT MOBILE APP; T:SLIM X2 INSULIN PUMP WITH INTEROPERABLE TECHNOLOGY (WITH T:CONNECT MOBILE APP)

TANDEM DIABETES CARE T:CONNECT MOBILE APP; T:SLIM X2 INSULIN PUMP WITH INTEROPERABLE TECHNOLOGY (WITH T:CONNECT MOBILE APP)
Model Number 1007111
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 06/01/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Per tandem's pump user guide, "do not deliver a bolus until you have reviewed the calculated bolus amount on the pump display.If you dose an insulin amount that is too high or too low, this could cause very high or very low blood glucose.You can always adjust the insulin units up or down before you decide to deliver your bolus." no product was returned for evaluation.Should new relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the contact accidentally requested and delivered a 3 unit bolus via the t:connect mobile application instead of a bolus for 3 grams of carbohydrates.Subsequently, customer¿s blood glucose (bg) level decreased to 40 mg/dl.Reportedly, the customer consumed carbohydrates to address bg level.Recommendation was made to consult with healthcare provider regarding diabetes management.
 
Additional Manufacturer Narrative
D2b.

Brand Name
T:CONNECT MOBILE APP
Common Device Name
T:SLIM X2 INSULIN PUMP WITH INTEROPERABLE TECHNOLOGY (WITH T:CONNECT MOBILE APP)
Manufacturer (Section D)
TANDEM DIABETES CARE
12400 high bluff drive
san diego CA 92130
Manufacturer Contact
michael trier
san diego, CA 92130
8584011451
MDR Report Key17190487
Report Number3013756811-2023-87094
Device Sequence Number3480737
Product Code QFG
UDI-Device Identifier90850018992452
UDI-Public90850018992452
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K203234
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/07/2023
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1007111
Device Catalogue NumberT:CONNECTMOBILEAPP
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2023
Supplement Date Received by Manufacturer06/28/2023
Initial Report FDA Received Date06/23/2023
Supplement Report FDA Received Date07/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age27 MO
Patient SexMale
Patient EthnicityNon Hispanic